# SDR QXEA200700494

- Difficulty date: March 28, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 9,432 hours, 6,658 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DEN - ON TAXI OUT, RECEIVED A "L FADEC" CAUTION MESSAGE.  RETURNED TO THE GATE.  MAINTENANCE PERFORMED A ENGINE RUN AND FOUND NO DEFECTS.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
